# SDR DLM88972487

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Aft Galley
- Component: 259002199
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY DOOR SLIDE DID NOT DEPLOY WHEN DOOR WAS OPENED ACCIDENTLY SLIDE WAS ARMED.  REPLACED DOOR SLIDE.
